# SDR DALA2022033102175

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 6,912 hours, 3,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 8112 - CORROSION FOUND ON AFT EDGE OF WASTE BOX DOOR . CORRECTIVE ACTION: REPAIRED PER ER/A 598194-14 (2176681)
